MathSciNet Relay Station
MathSciNet bibliographic data
MR2234521 34C07 (34C05)
Zhang, Qi; Liu, Yirong A cubic polynomial system with seven limit cycles at infinity. Appl. Math. Comput. 177 (2006), no. 1, 319–329.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement